MAUDE Adverse Event Report: ARTHREX, INC. SELF BUNCHING KL 1.8 FIBERTAK, HIP; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF BUNCHING KL 1.8 FIBERTAK, HIP; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF BUNCHING KL 1.8 FIBERTAK, HIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11-dec-2025, a sales representative reported via email that an ar-3636h self-bunching 1.8 knotless hip fibertak experienced an issue during use.The shuttle stitch broke while it was being shuttled through the anchor.This was discovered during a procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is use error.This includes excessive force, pulling the sutures close to the rough bone and/or damage caused by interaction with other instruments.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SELF BUNCHING KL 1.8 FIBERTAK, HIP
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23942662
Report Number1220246-2026-00003
Device Sequence Number10684048
Product Code MBI
UDI-Device Identifier00888867362888
UDI-Public(01)00888867362888(11)241112(17)291031(10)15346389
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSELF BUNCHING KL 1.8 FIBERTAK, HIP
Device Catalogue NumberAR-3636H
Device Lot Number15346389
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown